# SDR C2XA99CL112

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Light
- Condition: Illuminated
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3213 - PILOT REPORTED, THE AUTOFEATHER OFF AMBER CAUTION ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 61-3/3 PLACARD NUMBER 116062.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
